Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:1(2008) 1-38

Critical Values of Singularities at Infinity of Complex Polynomials

Ha Huy Vui and Pham Tien Son

Abstract.  This paper is an overview of the theory of critical values at infinity of complex polynomials.

2000 Mathematics Subject Classification: 32S50, 32A20, 32S50.

Keywords: Bifurcation set of complex polynomials, comples affine plane curve, Euler-Poincaré characteristic, link at infinity, Lojasiewicz numbers, Milnor number, resolution, singularities at infinity, splice diagram.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013